# SDR MWEA050065

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 48,420 hours, 43,269 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF LOOSE EXIT SIGN, COULD NOT REMOVE LEFT AFT OVERWING EXIT DOOR.  REMOVED LEFT AFT DOOR BY DISPLACING FORWARD AND AFT ADJACENT SIDE WALL TRIM STRIPES, ADJUSTED SAME SIDE WALL PANELS AND REINSTALLED DOOR, OPERATIONAL CHECKED NORMAL.
